Form of presentation | Articles in Russian journals and collections |
Year of publication | 2014 |
Язык | русский |
|
Selivanov Viktor Lvovich, author
|
|
Konovalov Anton , author
|
Bibliographic description in the original language |
Konovalov A.S. Bulevy algebry regulyarnykh yazykov / A.S. Konovalov, V.L. Selivanov // Algebra i logika. - 2013. - T. 52, № 6. - S. 676-711. |
Annotation |
Получена характеризация с точностью до изоморфизма нескольких популярных булевых алгебр регулярных языков конечных и бесконечных слов |
Keywords |
Регулярный язык, омега-язык, булева алгебра, идеал Фреше, разрешимость |
The name of the journal |
Алгебра и логика
|
Please use this ID to quote from or refer to the card |
https://repository.kpfu.ru/eng/?p_id=181624&p_lang=2 |
Full metadata record |
Field DC |
Value |
Language |
dc.contributor.author |
Selivanov Viktor Lvovich |
ru_RU |
dc.contributor.author |
Konovalov Anton |
ru_RU |
dc.date.accessioned |
2014-01-01T00:00:00Z |
ru_RU |
dc.date.available |
2014-01-01T00:00:00Z |
ru_RU |
dc.date.issued |
2014 |
ru_RU |
dc.identifier.citation |
Коновалов А.С. Булевы алгебры регулярных языков / А.С. Коновалов, В.Л. Селиванов // Алгебра и логика. - 2013. - Т. 52, № 6. - С. 676-711. |
ru_RU |
dc.identifier.uri |
https://repository.kpfu.ru/eng/?p_id=181624&p_lang=2 |
ru_RU |
dc.description.abstract |
Алгебра и логика |
ru_RU |
dc.description.abstract |
Получена характеризация с точностью до изоморфизма нескольких популярных булевых алгебр регулярных языков конечных и бесконечных слов |
ru_RU |
dc.language.iso |
ru |
ru_RU |
dc.subject |
Регулярный язык |
ru_RU |
dc.subject |
омега-язык |
ru_RU |
dc.subject |
булева алгебра |
ru_RU |
dc.subject |
идеал Фреше |
ru_RU |
dc.subject |
разрешимость |
ru_RU |
dc.title |
Булевы алгебры регулярных языков |
ru_RU |
dc.type |
Articles in Russian journals and collections |
ru_RU |
|